# SDR 2010FA0000193

- Difficulty date: March 6, 2009
- Submitted: March 2, 2010
- Operation: General aviation
- Aircraft: N55MV
- Make and model: Cessna 550
- Aircraft serial: 5500407
- Aircraft time: 9,176 hours
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Chafed
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: H

## Discrepancy

PILOT REPORTS AUTOPILOT CB TRIPPED.  TROUBLESHOT PROBLEM AND FOUND WIRING INSIDE COPILOTS YOKE TO BE CHAFED AND SHORTING TO GROUND WHERE THE WIRES FEED FROM THE BACK OF THE YOKE INTO THE YOKE HANDLE.
